Alert archive / Mississippi / Flash Flood Warnings in 2018

Flash Flood Warning 69, NWS Jackson, MS

August 16, 2018Jefferson Davis County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 16, 2018, 6:54 PM CDT for Jefferson Davis County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2018, 6:54 PM CDT (23:54 UTC)
Expired
Aug 16, 2018, 9:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Jefferson Davis County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 7:22 PM CDTFLASH FLOOD2 E Bassfield, MSWATER WAS COVERING A FEW ROADS JUST EAST OF BASSFIELD. REPORT RELAYED VIA THE PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

001 
WGUS54 KJAN 162354
FFWJAN
MSC065-170200-
/O.NEW.KJAN.FF.W.0069.180816T2354Z-180817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
654 PM CDT THU AUG 16 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Jefferson Davis County in south central Mississippi...

* Until 900 PM CDT.

* At 653 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Melba and Bassfield. 

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&

LAT...LON 3156 8975 3158 8970 3156 8966 3156 8964
      3155 8962 3154 8961 3154 8960 3151 8960
      3151 8959 3144 8959 3144 8976

$$

NF
1 follow-up statement
149 
WGUS74 KJAN 170151
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
851 PM CDT THU AUG 16 2018

MSC065-170200-
/O.EXP.KJAN.FF.W.0069.000000T0000Z-180817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson Davis MS-
851 PM CDT THU AUG 16 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN JEFFERSON DAVIS COUNTY
WILL EXPIRE AT 900 PM CDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3156 8975 3158 8970 3156 8966 3156 8964
      3155 8962 3154 8961 3154 8960 3151 8960
      3151 8959 3144 8959 3144 8976

$$

NF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 6:37 PM CDT, 17 minutes earlier.

Area forecast discussion, Aug 16, 6:37 PM CDT, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
637 PM CDT Thu Aug 16 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Scattered TSRA were noted over east cntrl MS at 2330Z and may
briefly come in vcty of MEI but remain well between the other area
TAF sites. This activity wl dissipate by 03Z and VFR conds are
expected to prevail tonight through Friday morning but a greater
coverage of aftn TSRA activity is expected and wl likely affect
TAF sites. /22/

&&

.DISCUSSION...

Late this afternoon through Friday:

The primary weather concerns in the near term will be related to
thunderstorm and severe weather potential along with the continued
heat stress. As described earlier today, weak upper troughing over
the area above a hot and humid lower level airmass is helping to
steepen lapse rates, so we are seeing an uptick in severe microburst
potential this afternoon as a result. Will thus continue to mention
the possibility for severe storms in the HWO/graphics. While storm
coverage has been greater north of I-20, there is still a lot of
heating/destabilization left this afternoon for development farther
south. Meanwhile, CAM guidance has trended less bullish with
additional storms moving into northern portions of the forecast area
overnight, so have reduced forecast rain chances for that time frame.

As we go into Friday, a frontal boundary north of the ArkLaMiss will
shift southward and have more influence on storm potential in this
area. Not much change in the airmass is expected from today, and
increasing low-mid level flow combined with greater lift will help
enhance the potential for storm organization, so the risk for severe
weather could increase as a result. We have continued to mention the
severe threat in the HWO for areas mainly north of I-20 where flow
and potential storm organization will be greatest. Otherwise, expect
heat stress to be mitigated some by earlier onset of convective
clouds/precip. /EC/

This weekend (Saturday) through mid-week next week (Wednesday):

Expect an active period of convection through the weekend & into
early next week with some organized storms & heavy rain potential
before a cold front brings cooler & drier air mid-week next week.

The synoptic & surface pattern look to remain stalled in the region,
which will lead to good potential for rain & storm chances to linger
through most of the extended forecast period. At the start of the
weekend, a longwave trough will remain stretched out across the
northeast, down through the mid-Atlantic & into the Appalachians.
This will keep a cold front stalled along & north of the region in
the mid-Mississippi Valley. In addition, a shortwave & westerly
850mb flow will reside over the area into Saturday. In conjunction
with upper diffluence, this will lead to good overall rain chances
on Saturday & again on Sunday. With PWs near 2-2.5 inches &
potential for training of convection, some flooding potential will
be possible through the weekend. Right now, with potential some
overnight convection & uncertainties in the global & CAM consensus,
going to hold off mentioning any "Limited" for flooding for now. But
this could definitely be a good possibility this will be needed as
we approach it. Also, with some lapse rates ~6 deg C/km, low-mid
level flow (i.e. 0-2/0-3km bulk shear ~10-15+kts) & vertical
totals/decent instability, some stronger-severe storms with gusty
winds can't be ruled out over the weekend.

As another trough digs through the mid-Mississippi Valley & into the
Great Lakes early next week, expect continued high PWs with westerly
850mb flow. PWs look to climb near 2.5 inches in spots & 850mb Theta
E near 345-350K+ at times. This environment looks pretty supportive
of some flash flooding potential but with high uncertainties on
exact placement, will continue to hold off any mention in the HWO
for now. Some rainfall totals could approach 2.5+ inches through
early next week, especially across the Highway 82 corridor. As the
shortwave trough digs into the Great Lakes, expect a deeper
surge/jet streak to dive down through Canada & down towards the
region into mid-late portions of next week. This will help drive
another stronger & drier cold front down towards our area. This will
help strong surface ridging to building into the southern Plains by
mid-late portions of next week (i.e.Wednesday-Thursday). Expect PWs
falling between an inch to an inch & a half by Wednesday &
especially after the extended period on Thursday. Due to that,
dewpoints could fall into the mid-upper 60s with lows near or below
normals in the upper 60s by next week. Main takeaway is cooler &
drier weather can be expected middle of next week after the long
period of active weather. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  90  73  89 /  17  58  32  67
Meridian      74  91  73  89 /  31  56  35  75
Vicksburg     74  92  75  91 /  16  54  33  58
Hattiesburg   73  90  73  90 /  30  60  20  75
Natchez       74  90  73  91 /  17  48  19  58
Greenville    73  90  73  88 /  18  69  46  62
Greenwood     74  91  73  87 /  19  69  47  69

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

22
Hazardous weather outlook, Aug 16, 12:34 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
1234 PM CDT Thu Aug 16 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040-041-047-171745-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington-
Issaquena-Sharkey-Warren-
1234 PM CDT Thu Aug 16 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, and west
central Mississippi.

.DAY ONE...Today and Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

Heat stress will be a concern today, especially from late morning
through the afternoon hours when heat index values in the 100 to
105 range will be common.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible for locations mainly
north of the Interstate Twenty corridor Friday into Friday
evening. The main risk with any severe storms will be damaging
wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
through Friday night.

MSZ018-019-025>033-035>039-042>046-048>066-072>074-171745-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-
Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
1234 PM CDT Thu Aug 16 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

Strong daytime heating will lead to the development of isolated
severe storms later this afternoon into the early evening hours
over central and eastern Mississippi. Damaging wind gusts and
hail up to quarter size will be possible with the most intense
storms.

The combination of heat and humidity will increase heat stress
this afternoon as heat index values climb to near 105.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible for locations mainly
north of the Interstate Twenty corridor Friday into Friday
evening. The main risk with any severe storms will be damaging
wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today and
Friday through Friday night.

21

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Aug 16, 5:35 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CDT THU AUG 16 2018

MSZ054-062-162300-
Copiah MS-Lincoln MS-
535 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND
SOUTHEASTERN COPIAH COUNTIES UNTIL 600 PM CDT...

At 535 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hazlehurst, moving west at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Hazlehurst, Wesson, Martinsville, Gallman and Beauregard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3194 9047 3192 9023 3173 9021 3172 9023
      3172 9024 3168 9024 3165 9048
TIME...MOT...LOC 2235Z 070DEG 5KT 3182 9030

NF
Special weather statement, Aug 16, 5:38 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT THU AUG 16 2018

MSZ065-162315-
Covington MS-
538 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON COUNTY UNTIL
615 PM CDT...

At 538 PM CDT, Meteorologists were tracking a strong thunderstorm
over Collins, moving northwest at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mount Olive around 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3164 8976 3172 8976 3178 8967 3179 8949
      3170 8940 3167 8940 3156 8964
TIME...MOT...LOC 2238Z 133DEG 9KT 3165 8953

NF
Special weather statement, Aug 16, 6:13 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
613 PM CDT THU AUG 16 2018

MSZ044-045-050-051-162345-
Scott MS-Newton MS-Neshoba MS-Leake MS-
613 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE...
NORTHWESTERN NEWTON...NORTHEASTERN SCOTT AND SOUTHWESTERN NESHOBA
COUNTIES UNTIL 645 PM CDT...

At 613 PM CDT, Meteorologists were tracking a strong thunderstorm
over Conehatta, or 8 miles south of Prospect, moving north at 5 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Prospect, Neshoba, Lawrence, Conehatta, Steele, Walnut Grove, Lake
and Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3231 8919 3231 8940 3264 8947 3265 8913
TIME...MOT...LOC 2313Z 179DEG 6KT 3244 8930

NF
Special weather statement, Aug 16, 6:17 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
617 PM CDT THU AUG 16 2018

MSZ054-062-162345-
Copiah MS-Lincoln MS-
617 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND SOUTH
CENTRAL COPIAH COUNTIES UNTIL 645 PM CDT...

At 617 PM CDT, Meteorologists were tracking a strong thunderstorm
near Wesson, or 7 miles north of Brookhaven, moving west at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Brookhaven, Wesson, Loyd Star and Beauregard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3178 9038 3162 9033 3154 9045 3159 9058
      3175 9059
TIME...MOT...LOC 2317Z 081DEG 6KT 3169 9046

NF
Special weather statement, Aug 16, 6:36 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
636 PM CDT THU AUG 16 2018

MSZ056-057-170000-
Smith MS-Jasper MS-
636 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND EAST
CENTRAL SMITH COUNTIES UNTIL 700 PM CDT...

At 636 PM CDT, Meteorologists were tracking a strong thunderstorm
over Bay Springs, or 10 miles north of Stringer. This storm was
nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Turnerville around 700 PM CDT.

Other locations impacted by this storm include Sylvarena, Montrose
and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3189 8934 3206 8943 3217 8923 3198 8909
TIME...MOT...LOC 2336Z 236DEG 4KT 3202 8929

NF
Special weather statement, Aug 16, 6:45 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
645 PM CDT THU AUG 16 2018

MSZ065-072>074-170000-
Covington MS-Lamar MS-Marion MS-Forrest MS-
645 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...
NORTHWESTERN FORREST...SOUTHEASTERN COVINGTON AND NORTHERN LAMAR
COUNTIES UNTIL 700 PM CDT...

At 644 PM CDT, Meteorologists were tracking a strong thunderstorm
over Melba, or 15 miles south of Collins, moving south at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sumrall around 655 PM CDT.
  Improve around 700 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3123 8975 3137 8977 3143 8965 3143 8959
      3146 8958 3151 8943 3145 8940 3143 8940
      3143 8939 3135 8934
TIME...MOT...LOC 2344Z 341DEG 8KT 3142 8962

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 12:50 PM CDTSpecial Weather StatementJANClay25 min
Aug 16, 1:04 PM CDTSpecial Weather StatementJANMadison26 min
Aug 16, 1:13 PM CDTSpecial Weather StatementJANGrenada32 min
Aug 16, 1:44 PM CDTSpecial Weather StatementJANWebster31 min
Aug 16, 1:48 PM CDTSpecial Weather StatementJANLowndes27 min
Aug 16, 2:17 PM CDTSpecial Weather StatementJANLowndes28 min
Aug 16, 2:41 PM CDTSpecial Weather StatementJANClay34 min
Aug 16, 2:57 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster33 min
Aug 16, 3:33 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery27 min
Aug 16, 4:04 PM CDTSpecial Weather StatementJANMontgomery26 min
Aug 16, 4:08 PM CDTSpecial Weather StatementJANJones37 min
Aug 16, 4:17 PM CDTSpecial Weather StatementJANRankin28 min
Aug 16, 4:20 PM CDTSpecial Weather StatementJANWinston25 min
Aug 16, 4:27 PM CDTSpecial Weather StatementJANLawrence33 min
Aug 16, 4:37 PM CDTSevere Thunderstorm WarningJANWinston26 min
Aug 16, 5:12 PM CDTSpecial Weather StatementJANSmith33 min
Aug 16, 5:14 PM CDTSpecial Weather StatementJANCovington31 min
Aug 16, 5:25 PM CDTSevere Thunderstorm WarningJANScott50 min
Aug 16, 5:30 PM CDTSpecial Weather StatementJANSmith30 min
Aug 16, 5:35 PM CDTSpecial Weather StatementJANCopiah25 min
Aug 16, 5:38 PM CDTSpecial Weather StatementJANCovington37 min
Aug 16, 5:50 PM CDTSevere Thunderstorm WarningJANScott, Smith24 min
Aug 16, 6:02 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith31 min
Aug 16, 6:09 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Marion51 min
Aug 16, 6:13 PM CDTSpecial Weather StatementJANNewton32 min
Aug 16, 6:17 PM CDTSpecial Weather StatementJANLincoln28 min
Aug 16, 6:36 PM CDTSpecial Weather StatementJANJasper24 min
Aug 16, 6:45 PM CDTSpecial Weather StatementJANLamar15 min
Aug 16, 6:59 PM CDTSpecial Weather StatementJANCovington31 min

Nearby

Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.